Ultra-irreducibility of induced representations.
Mathematica Scandinavica, Tome 68 (1991) no. 1, pp. 305-319
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
irreducibility criteria, representations of Lie groups, induced representations, ultra-irreducibility, semi-direct products, nilpotent groups
@article{MS2_1991__68_1_167165,
author = {Henrik Stetkaer and Jacob Jacobsen},
title = {Ultra-irreducibility of induced representations.},
journal = {Mathematica Scandinavica},
pages = {305--319},
year = {1991},
volume = {68},
number = {1},
zbl = {0706.22004},
url = {http://geodesic.mathdoc.fr/item/MS2_1991__68_1_167165/}
}
Henrik Stetkaer; Jacob Jacobsen. Ultra-irreducibility of induced representations.. Mathematica Scandinavica, Tome 68 (1991) no. 1, pp. 305-319. http://geodesic.mathdoc.fr/item/MS2_1991__68_1_167165/